Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 269, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 24, 2020, 9:19 PM MDT for 4 counties in Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2020, 9:19 PM MDT (03:19 UTC)
- Expired
- Jul 24, 2020, 10:00 PM MDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Chase County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 144 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1764 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1967 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.2
The text
As transmitted.
793
WUUS53 KLBF 250319
SVRLBF
NEC029-085-111-135-250400-
/O.NEW.KLBF.SV.W.0269.200725T0319Z-200725T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1019 PM CDT Fri Jul 24 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southeastern Perkins County in southwestern Nebraska...
Eastern Chase County in southwestern Nebraska...
Southwestern Lincoln County in southwestern Nebraska...
Northwestern Hayes County in southwestern Nebraska...
* Until 1100 PM CDT/1000 PM MDT/.
* At 1018 PM CDT/918 PM MDT/, a severe thunderstorm was located 7
miles north of Enders, or 8 miles east of Imperial, moving
northeast at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Imperial, Hayes Center, Wauneta, Enders, Enders Reservoir State
Recreation Area, Grainton, Center Dam Campground and Area A
Campground.
This includes Highway 61 between mile markers 29 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4051 10165 4090 10133 4080 10121 4076 10114
4071 10110 4050 10100 4037 10148
TIME...MOT...LOC 0318Z 230DEG 31KT 4054 10147
HAIL...<.75IN
WIND...70MPH
$$
Taylor2 follow-up statements
520
WWUS53 KLBF 250337
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1037 PM CDT Fri Jul 24 2020
NEC029-085-111-135-250400-
/O.CON.KLBF.SV.W.0269.000000T0000Z-200725T0400Z/
Perkins NE-Chase NE-Lincoln NE-Hayes NE-
1037 PM CDT Fri Jul 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM
CDT/1000 PM MDT/ FOR SOUTHEASTERN PERKINS...NORTHEASTERN CHASE...
SOUTHWESTERN LINCOLN AND NORTHWESTERN HAYES COUNTIES...
At 1037 PM CDT/937 PM MDT/, a severe thunderstorm was located 13
miles northwest of Hayes Center, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hayes Center and Grainton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4058 10149 4090 10133 4080 10121 4076 10114
4071 10110 4050 10100 4043 10141
TIME...MOT...LOC 0337Z 237DEG 31KT 4059 10125
HAIL...<.75IN
WIND...60MPH
$$
Taylor932
WWUS53 KLBF 250403
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1103 PM CDT Fri Jul 24 2020
NEC029-085-111-135-250413-
/O.EXP.KLBF.SV.W.0269.000000T0000Z-200725T0400Z/
Perkins NE-Chase NE-Lincoln NE-Hayes NE-
1103 PM CDT Fri Jul 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERKINS...
NORTHEASTERN CHASE...SOUTHWESTERN LINCOLN AND NORTHWESTERN HAYES
COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 4058 10149 4090 10133 4080 10121 4076 10114
4071 10110 4050 10100 4043 10141
TIME...MOT...LOC 0403Z 230DEG 31KT 4073 10104
$$
TaylorWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 5:45 PM MDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jul 24, 5:45 PM MDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service North Platte NE 645 PM CDT Fri Jul 24 2020 .SYNOPSIS... Issued at 354 PM CDT Fri Jul 24 2020 The CWA currently sits on the backside of an upper level ridge, placing the area in southwesterly flow aloft. In the lower levels, persistent southerly flow has brought ample moisture northward from the Gulf of Mexico. In fact, the 12Z LBF RAOB had a daily max PWAT value, at 1.72". Deeper mid-level moisture is advecting into the region from the southwest, originating from Baja. At the surface, a trough axis currently sits north to south from roughly Gordon to Chappell and will be the focus for storm development this evening. && .SHORT TERM...(This evening through Saturday night) Issued at 354 PM CDT Fri Jul 24 2020 Thunderstorms have begun to develop along the surface trough over the eastern Panhandle and will push eastward into the Sandhills with time. The environment ahead of this surface trough is rather unstable, with MLCAPE values of 3000-3500 j/kg and deep layer shear around 30kts. Discrete modes are possible initially, with the best risk at seeing supercellular convection across the north central Sandhills. The potential for large hail this evening should be greatest from any sustained discrete storms. Convection will then grow upscale into a more linear mode as it pushes eastward and pose a threat for damaging winds. DCAPE values of 1000+ j/kg and steep low level lapse rates should support a few damaging wind gusts, with the best parameter space being across the northern Sandhills. H85 flow will increase rather significantly through the evening, with 40- 50kts expected after 0Z. Some hodograph enlargement will occur in the lowest few kilometers, but with a stabilizing boundary layer, believe any tornado threat will be very isolated. Deep layer moisture will lead to rather efficient rainfall rates and will have to watch for potential localized flooding where convection trains. Latest model guidance has been rather progressive, so kept QPFs generally less than 1" across the area. However, locally higher amounts are likely if convection is slower to move out than currently forecasted. The severe threat should be maximized before 06Z, when convection should begin to exit the area to the east. Saturday should largely start dry behind the overnight convection. Have expanded the heat advisory south and west to account for heat index values nearing 100 degrees over much of the eastern and southeastern CWA. The threat for convection then increases again Saturday afternoon and evening with the approach of a cool front. Convection will form along the front and pose a risk for large hail and damaging wind gusts. The exact timing and location of this front is still a little in question, so went with widespread chance POPs in the afternoon, before more widespread convection is expected to overspread the area in the evening/overnight hours. The cool front will continue to slowly progress southward through the end of the period with continuing precip chances area wide. .LONG TERM...(Sunday through Friday) Issued at 354 PM CDT Fri Jul 24 2020 Beginning 12z Sunday. Fairly active weather pattern is being advertised for the extended outlook. Northern stream system will track east just north of the Canadian border, dragging an associated surface cool front across the Plains. This frontal boundary will stall somewhere across central Nebraska and provide the focus for scattered thunderstorms to develop during the afternoon and evening. Greatest focus for activity may reside just south and east of the local area but thinking the boundary will reside close enough to leave the inherited "Definite" PoPs generally east of a Curtis to Bartlett line. Severe potential with this activity looks to be limited owing to marginal lapse rates and thus low instability as well as weak shear. Precipitable water values will be running high near the boundary, nearly 1.5" or greater, and thus the potential for locally heavy rain will exist but this threat will again be greater to the east of the local area. Periodic weak disturbances will pass through the area through the week, bringing near daily low-end rain and thunderstorm chances to the area. Precisely timing these systems is nearly impossible at range so will attempt to focus on periods of greatest potential which appear to be Wednesday afternoon/evening and again Thursday afternoon/evening. Temperatures through the middle of next week look to remain near to slightly below normal for late July standards as main thermal ridge remains southwest of the area and recurring clouds with rain chances help keep things in check. Model begin to diverge with respect to late week and their handling of the ridge expected to be centered across the Southwest. Because of this, forecast confidence decreases substantially due to discrepancies on placement and strength of ridge and associated ridge axis. General thoughts are for a steady stream of northern stream disturbances to move across the northern plains allowing a few frontal boundaries to invade the local area and lead to additional thunderstorm chances while keeping temperatures from returning to well above normal values. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 644 PM CDT Fri Jul 24 2020 Scattered thunderstorms will move eastward this evening and will affect the KVTN terminal until 04Z and the KLBF terminal until 06Z. Hail and gusty winds and brief heavy rainfall are possible with any thunderstorm passing the terminals along with MVFR conditions. Otherwise, VFR conditions tonight and on Saturday. Southerly winds gusting to 25KT this evening will diminish after 06Z and remain generally below 10KT for the remainder of the TAF period. && .LBF WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT /8 PM MDT/ Saturday for NEZ005>010. Heat Advisory from noon to 9 PM CDT Saturday for NEZ026>029-038- 059-070-071. && SYNOPSIS...Brown/Jurgensen SHORT TERM...Brown/Jurgensen LONG TERM...Jurgensen AVIATION...Roberg
Hazardous weather outlook, Jul 24, 2:44 PM MDT, 6 hours 35 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 344 PM CDT Fri Jul 24 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-252045- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 344 PM CDT Fri Jul 24 2020 /244 PM MDT Fri Jul 24 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. A Heat Advisory remains in effect for portions of north central Nebraska, mainly east of a line from Valentine to Thedford where heat index values around 100 degree is possible through 9 pm CT. Refer to the latest advisory statement for full details. There is a threat for severe thunderstorm development tonight. The greatest risk is in areas north of Interstate 80, although are possible area-wide. Primary impacts are damaging winds and large hail. A tornado over the northwest sandhills cannot be ruled out this evening. Heavy rainfall is possible into the north central overnight. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A heat advisory will remain in effect until 9 pm CT Saturday for portions of north central Nebraska. Refer to the latest advisory statement for the latest details. Near daily rain and thunderstorm chances remain Sunday through Thursday. Highest probabilities for widespread rainfall is Sunday as a weak surface boundary stalls in the area. At this time, the threat for severe weather through this timeframe is uncertain. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to relay any severe weather reports to the National Weather Service in North Platte. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Keck
In the hours before
Special weather statement, Jul 24, 7:02 PM MDT, 2 hours 17 minutes before
Special Weather Statement National Weather Service North Platte NE 802 PM CDT Fri Jul 24 2020 NEZ005-006-008-024-025-094-250145- Brown NE-Hooker NE-Eastern Cherry NE-Keya Paha NE-Western Cherry NE- Thomas NE- 802 PM CDT Fri Jul 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY...NORTHERN HOOKER...NORTHWESTERN BROWN...NORTHERN THOMAS AND WESTERN KEYA PAHA COUNTIES UNTIL 845 PM CDT/745 PM MDT/... At 801 PM CDT/701 PM MDT/, Doppler radar was tracking strong thunderstorms along a line extending from 8 miles northwest of Norden to near Seneca. Movement was east at 35 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Valentine, Mullen, Springview, Thedford, Johnstown, Seneca, Brownlee, Norden, Valentine National Wildlife Refuge, Wood Lake, Bobcat State Wildlife Management Area, Marsh Flat, Smith Falls State Park, Antelope Peak, Kelso, Moon Lake, Meadville, North River Trail, Sparks and Highway 83 crossing the North Loup River. This includes the following highways... Highway 183 between mile markers 214 and 224. Highway 20 between mile markers 197 and 237. Highway 2 between mile markers 169 and 220. Highway 97 between mile markers 62 and 90, between mile markers 101 and 105, and between mile markers 138 and 141. Highway 83 between mile markers 141 and 213. Highway 12 between mile markers 1 and 50, and between mile markers 57 and 58. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900 PM MDT/ for north central and west central Nebraska. LAT...LON 4298 9964 4185 10046 4203 10135 4299 10044 TIME...MOT...LOC 0101Z 284DEG 32KT 4296 10019 4202 10092 Roberg
Special weather statement, Jul 24, 7:50 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
850 PM CDT Fri Jul 24 2020
NEZ005-006-008-009-250230-
Brown-Eastern Cherry-Rock-Keya Paha-
850 PM CDT Fri Jul 24 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CHERRY...
NORTHWESTERN ROCK...BROWN AND KEYA PAHA COUNTIES...
At 850 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Dog Ear Lake to 7 miles north of
Johnstown to near Elsmere. Movement was east at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Ainsworth, Springview, Long Pine, Johnstown, Elsmere, Norden, Wood
Lake, Burton, Hofeld Lake, Nets Peak, Raven, Bobcat State Wildlife
Management Area, Moon Lake, Meadville, North River Trail, Willow Lake
State Wildlife Management Area, Long Lake State Wildlife Management
Area, Keller Park State Recreation Area, Thomas Creek State Wildlife
Management Area and Koshopah.
This includes the following highways...
Highway 183 between mile markers 194 and 225.
Highway 20 between mile markers 218 and 254.
Highway 12 between mile markers 19 and 70.
LAT...LON 4211 9980 4209 10032 4210 10040 4300 10023
4300 9945
TIME...MOT...LOC 0150Z 270DEG 26KT 4313 9986 4268 10003 4214 10025
TaylorLocal storm report, Jul 24, 7:56 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM CDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HEAVY RAIN VALENTINE 42.87N 100.55W
07/24/2020 M1.74 INCH CHERRY NE COCORAHS
STORM TOTAL PRECIP OF 1.74 WEST SIDE OF VALENTINE
&&
RLAMBSpecial weather statement, Jul 24, 8:36 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service North Platte NE
936 PM CDT Fri Jul 24 2020
NEZ057>059-250315-
Perkins-Lincoln-Keith-
936 PM CDT Fri Jul 24 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PERKINS...
SOUTHEASTERN KEITH AND SOUTHWESTERN LINCOLN COUNTIES...
At 935 PM CDT/835 PM MDT/, radar indicated strong thunderstorms were
located along a line extending from near Sutherland Reservoir State
Recreation Area to near Wallace to 7 miles south of Elsie. Movement
was northeast at 20 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Sutherland, Paxton, Wallace, Elsie, Dickens, Sutherland Reservoir
State Recreation Area, Grainton and Somerset.
This includes Interstate 80 in Nebraska between mile markers 145 and
163.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4105 10145 4115 10133 4117 10125 4118 10113
4104 10079 4087 10078 4073 10081 4070 10083
4070 10157
TIME...MOT...LOC 0235Z 205DEG 19KT 4107 10104 4089 10121 4074 10136
TaylorSpecial weather statement, Jul 24, 8:39 PM MDT, 40 minutes before
Special Weather Statement National Weather Service North Platte NE 939 PM CDT Fri Jul 24 2020 NEZ005>010-250330- Brown NE-Eastern Cherry NE-Holt NE-Rock NE-Keya Paha NE-Boyd NE- 939 PM CDT Fri Jul 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...ROCK... BROWN...NORTHWESTERN HOLT...EASTERN KEYA PAHA AND BOYD COUNTIES UNTIL 1030 PM CDT... At 938 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles west of Naper to near Newport to 8 miles northeast of Elsmere. Movement was east at 55 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Ainsworth, Bassett, Spencer, Springview, Stuart, Butte, Long Pine, Newport, Naper, Johnstown, Gross, Elsmere, Dustin, Burton, Anoka, Hofeld Lake, Raven, Bobcat State Wildlife Management Area, Twin Lakes State Wildlife Management Area and Willow Lake State Wildlife Management Area. This includes the following highways... Highway 183 between mile markers 157 and 215. Highway 20 between mile markers 230 and 284. Highway 281 between mile markers 213 and 223. Highway 83 between mile markers 161 and 167. Highway 12 between mile markers 50 and 51, and between mile markers 59 and 123. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for north central Nebraska. LAT...LON 4210 9967 4215 10066 4300 9956 4300 9850 TIME...MOT...LOC 0238Z 253DEG 49KT 4296 9924 4260 9941 4224 10005 Roberg
Special weather statement, Jul 24, 8:39 PM MDT, 40 minutes before
Special Weather Statement National Weather Service North Platte NE 939 PM CDT Fri Jul 24 2020 NEZ069-070-250330- Chase-Hayes- 939 PM CDT Fri Jul 24 2020 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHASE AND WESTERN HAYES COUNTIES... At 939 PM CDT/839 PM MDT/, radar indicated strong thunderstorms were located along a line extending from 10 miles south of Madrid to Imperial to 10 miles south of Champion. Movement was northeast at 25 mph. Winds in excess of 40 mph are possible with these storms. Locations impacted include... Imperial, Wauneta, Enders, Enders Reservoir State Recreation Area, Champion, Crete, Hamlet, Center Dam Campground, Wanamaker State Wildfire Management Area, Area A Campground and Church Grove Campground. This includes Highway 61 between mile markers 25 and 53. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4035 10194 4070 10166 4069 10108 4035 10122 TIME...MOT...LOC 0239Z 234DEG 22KT 4070 10150 4050 10163 4031 10175 Taylor
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 6:03 PM MDT | Special Weather Statement | LBF | Hayes | 42 min |
| Jul 24, 6:14 PM MDT | Special Weather Statement | LBF | Cherry | 46 min |
| Jul 24, 6:43 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jul 24, 6:53 PM MDT | Special Weather Statement | LBF | Hayes | 52 min |
| Jul 24, 7:02 PM MDT | Special Weather Statement | LBF | Keya Paha | 43 min |
| Jul 24, 7:24 PM MDT | Areal Flood Advisory | LBF | Hayes, Lincoln | 3 hr |
| Jul 24, 7:50 PM MDT | Special Weather Statement | LBF | Brown, Keya Paha | 40 min |
| Jul 24, 8:15 PM MDT | Areal Flood Advisory | LBF | Chase, Perkins | 3 hr |
| Jul 24, 8:36 PM MDT | Special Weather Statement | LBF | Lincoln | 39 min |
| Jul 24, 8:39 PM MDT | Special Weather Statement | LBF | Boyd, Brown, Keya Paha, Rock | 51 min |
| Jul 24, 8:52 PM MDT | Areal Flood Advisory | LBF | Lincoln | 6 hr |
| Jul 24, 9:26 PM MDT | Special Weather Statement | LBF | Lincoln | 34 min |
| Jul 24, 9:30 PM MDT | Special Weather Statement | LBF | Boyd, Holt, Rock | 45 min |
| Jul 24, 10:09 PM MDT | Special Weather Statement | LBF | Lincoln | 51 min |
| Jul 24, 10:37 PM MDT | Areal Flood Advisory | LBF | Boyd, Holt, Rock | 3 hr |
| Jul 25, 2:48 PM MDT | Special Weather Statement | LBF | Garden, Grant | 42 min |
| Jul 25, 3:08 PM MDT | Special Weather Statement | LBF | Cherry | 52 min |
| Jul 25, 3:59 PM MDT | Special Weather Statement | LBF | Hooker | 61 min |
| Jul 25, 4:27 PM MDT | Special Weather Statement | LBF | Thomas | 63 min |
| Jul 25, 4:56 PM MDT | Special Weather Statement | LBF | Garden | 64 min |
| Jul 25, 5:14 PM MDT | Special Weather Statement | LBF | Thomas | 46 min |
| Jul 25, 5:37 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 38 min |
| Jul 25, 5:44 PM MDT | Special Weather Statement | LBF | Hayes | 46 min |
| Jul 25, 5:58 PM MDT | Special Weather Statement | LBF | Arthur | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.